# SDR ERKR2016F00023

- Difficulty date: October 14, 2015
- Submitted: November 4, 2015
- Operation: General aviation
- Aircraft: N411SN
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 70,733 hours, 30,844 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part serial: 48411
- Condition: Corroded
- Location: Lt Wing
- Part time: 70,733 hours, 30,844 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER T/E SKIN PANEL CORRODED AT WS XW670 EXTENDING INBD ALONG THE UPPER WING REAR SPAR UPPER CAP ON FORWARD SIDE OF CHORD BETWEEN WING UPPER SKIN AND CHORD AT BS 772.5.
